Want the Latest Updates?

Enter your email address:

Delivered by FeedBurner

Blog Posts
Search This Site

Wednesday
Sep102014

48 Months of Topical Steroid Withdrawal

Don't let the title scare you because I've been about 90 per cent healed over most of my body since December 2012 but there is a localized area of my upper legs that is cycling though the symptoms of Red Skin Syndrome, still.

 

This is a very slow process and sometimes a long-term user like me will get a flare-up after months of clear skin so we just come to expect that it can happen. Nothing, nothing at all is as bad as the early days of all-over body flare or "roid hell" as I call it. I can live life again for the most part and not itch 24-7, Yay!!

 

I've been getting emails from this blog and direct everyone to the ITSAN support group with over 1800 members there who can support and answer some of your questions. There is a big push for the FDA to reopen the studies of 2001 and order the black-box labels on topical steroids. The new action group of moms that is a branch of ITSAN called IMIA (ITSAN Moms in Action) is very proactive in this issue and many others so do check them out, especially of you are a parent of a suffering child with eczema. It could possibly be steroid-induced and that is a whole different condition than original eczema.

 

 

I'm looking to the second annual ITSAN conference in LA on September 20th as I was too messed up last time to go. I will update again after that, take it easy folks and keep looking up!